Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bozeman.....Sadsack IfOnly

Posted by Sadsack on March 7, 2003, at 22:59:24

In reply to Re: Bozeman.....Sadsack, posted by IfOnly on March 5, 2003, at 21:36:54

Hey, we all have sad stories, that's why we need each other. The tiredness wore off for me, and if you check out alot of other posts, that seems like a common side effect that eventually gets better. Hope so and it begins working better for you! Take Care,
Sadsack
> Hi,
> This may sound sad, but I am taking Lexapro for Bipolar II, and I can only handle 5mg w/o being tired. I have been cutting them in half. I am prescibed 10mg a day and tried that for the first 4 days but could not even function. I have been taking it for about a month now (started during a down phase), but scared to up it. I have never really had a good "up" phase, but I just have had no energy!! I feel great as far as anxiety goes...but scared if I go to 10mg I will be sleepy. Do you think this is just a side effect that goes way?
>
> If Only


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sadsack thread:109458
URL: http://www.dr-bob.org/babble/20030306/msgs/207014.html